# SDR SWAA2024121657423

- Difficulty date: November 7, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR; BS986 FLOORBEAM HAS CORROSION ON UPPER FLANGE AT RBL 44; WL 208.<[01] ACCOMPLISHED BS986 RBL 44 FLOOR BEAM UPPER FLANGE REPAIR PER SRM 53-70-51-2R-6 REPAIR 6;[02] CORRECTIVE ACTION COMPLETED.
